Alert archive / Virginia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 2, NWS Wakefield, VA

February 25, 2017Lunenburg County, Nottoway County, Prince Edward County, Virginia

NWS Wakefield, VA issued this severe thunderstorm warning at Feb 25, 2017, 2:18 PM EST for Lunenburg County, Nottoway County, Prince Edward County, Virginia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2017, 2:18 PM EST (19:18 UTC)
Expired
Feb 25, 2017, 3:00 PM EST
In force
42 min
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lunenburg County, VA, Nottoway County, VA, Prince Edward County, VA

The radar

The Norfolk radar (KAKQ), 111 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 1:30 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

647 
WUUS51 KAKQ 251918
SVRAKQ
VAC111-135-147-252000-
/O.NEW.KAKQ.SV.W.0002.170225T1918Z-170225T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
218 PM EST SAT FEB 25 2017

The National Weather Service in Wakefield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prince Edward County in central Virginia...
  Northern Lunenburg County in south central Virginia...
  Nottoway County in south central Virginia...

* Until 300 PM EST

* At 218 PM EST, a severe thunderstorm was located near Keysville,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Burkeville around 230 PM EST. 
  Crewe and Nottoway around 235 PM EST. 
  Blackstone around 240 PM EST. 

Other locations impacted by this severe thunderstorm include Irby,
Prince Edward Station, Briery, Arvins Store, Murdocks, Twin Lakes
State Park, Nutbush, Burkes Tavern, Scholfield and The Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.
&&

LAT...LON 3727 7812 3725 7801 3706 7791 3691 7845
      3698 7847 3708 7844 3709 7849
TIME...MOT...LOC 1918Z 239DEG 49KT 3704 7837 

HAIL...1.00IN
WIND...60MPH
 
$$

44
1 follow-up statement
190 
WWUS51 KAKQ 251943
SVSAKQ

Severe Weather Statement
National Weather Service Wakefield VA
243 PM EST SAT FEB 25 2017

VAC147-251953-
/O.CAN.KAKQ.SV.W.0002.000000T0000Z-170225T2000Z/
Prince Edward VA-
243 PM EST SAT FEB 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PRINCE EDWARD
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM EST for
central and south central Virginia.

LAT...LON 3691 7845 3696 7840 3710 7831 3710 7828
      3712 7824 3716 7824 3727 7812 3725 7801
      3706 7791
TIME...MOT...LOC 1943Z 239DEG 49KT 3722 7800 

$$

VAC111-135-252000-
/O.CON.KAKQ.SV.W.0002.000000T0000Z-170225T2000Z/
Lunenburg VA-Nottoway VA-
243 PM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EST
FOR NORTHERN LUNENBURG AND NOTTOWAY COUNTIES...

At 243 PM EST, a severe thunderstorm was located near Spainville, or
7 miles east of Crewe, moving northeast at 55 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please send your reports of hail and or wind damage...including
trees or large limbs downed...by calling NOAA'S National Weather
Service in Wakefield at
...7 5 7...8 9 9...2 4 1 5.&&

LAT...LON 3691 7845 3696 7840 3710 7831 3710 7828
      3712 7824 3716 7824 3727 7812 3725 7801
      3706 7791
TIME...MOT...LOC 1943Z 239DEG 49KT 3722 7800 

HAIL...1.00IN
WIND...60MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:54 PM EST, 24 minutes earlier.

Area forecast discussion, Feb 25, 1:54 PM EST, 24 minutes before
Area Forecast Discussion
National Weather Service WAKEFIELD VA
154 PM EST Sat Feb 25 2017

.SYNOPSIS...
A cold front crosses the Mid Atlantic this afternoon and
evening. High pressure and more seasonal conditions return
Sunday and Monday. A warm front and associated surface low
pressure track across the area Monday night into Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Update...A severe thunderstorm watch has been issued for
portions of Virginia and the Maryland Lower Eastern Shore until
800 PM this evening.

Previous discussion...
Sfc cold front located just west of the CWA as of 1230 PM this
afternoon. Although convection in far SW VA waned this morning,
a line of thunderstorms is redeveloping along the front due to
daytime sfc heating. Current enhancement is terrain- induced,
however it shouldn't take much to keep this line going through
the rest of today based on strong, unidirectional west winds
through the atmospheric column. Thunderstorms will likely remain
within organized line segments with strong wind gusts being the
primary threat today. Some storms may quickly become severe
with damaging winds and possibly a quick burst of large hail (1
inch or larger in diameter). Pwats have come up to around 1
inch, therefore the threat for very heavy rainfall and localized
flooding is low. Pinpointing exactly where the strongest storms
will occur will be a challenge, since the best dynamics lie NW
of the Richmond Metro area to the MD Lower Eastern Shore and
best differential heating/instability lies across sern areas of
the forecast area. SPC has the entire local forecast area within
a Slight Risk for severe storms today, which means that
scattered severe thunderstorms are possible. Please stay aware
of rapidly changing conditions and take shelter inside when
threatening weather approaches/occurs.

The sfc cold front and subsequent thunderstorms will quickly
push eastward the rest of the afternoon into early evening...
exiting the coast between 700-900 PM tonight. Gusty south winds
ahead of the front/thunderstorms will quickly become W-NW behind
the frontal passage and remain breezy through most of tonight...
especially at the immediate coast where gusts should average
20-30 MPH. Dewpoints will fall faster than temperatures due to
the well- mixed environment, thus making the ambient air feel
cooler than the actual temperature. Either way, temps will drop
into the low-mid 30s NW to upper 30s to around 40F SE by morning
with skies becoming mostly clear by midnight.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
Sfc high pressure builds across the Southeast States Sunday, up
along the SE VA coast Sunday night, and then moving well off the
Mid Atlantic Coast on Monday. A warm front then lifts north into
the region late Monday night into Tuesday. Conditions will be
dry and more seasonal on Sunday with mostly sunny skies and
breezy west winds during the afternoon (especially across the
MD/VA Eastern Shore). Highs in the lower 50s inland (mid-upper
40s Nrn Neck and MD/VA Eastern Shore). Winds decouple Sunday
night with light south winds but the area remains somewhat
wedged in the cooler airmass. Lows generally in the lower 30s
inland (mid- upper 30s immediate coast). Clouds increase late
Sunday night into Monday as the sfc high moves offshore and
shortwave moisture/energy begins streaming into the region from
the southwest. Forecast remains dry on Monday with temperatures
generally warming into the lower 60s (generally upper 50s far
nrn counties and MD/VA Eastern Shore). The aforementioned warm
front lifts north into the area late Monday night into Tuesday
with continued partly to mostly cloudy skies and more
substantial warm air advection taking place. Expect lows well
above normal with readings in the upper 40s to around 50 NW to
lower 50s SE. Highs will also be around 15 degrees above normal
with readings in the lower 70s along/south of Interstate 64 and
mid-upper 60s north of this line. Increasing chances for light
rain showers Monday night into Tuesday should also be
anticipated as isentropic lift (especially invof the warm front)
will enhance precip chances in persistent SW flow aloft with
shortwave energy/moisture streaming across the region.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Sfc high pressure will remain anchored well off the SE coast
Tuesday night into Wednesday with broad S-SW flow across the
local area. Meanwhile, an upper trough digs across the
Plains/Midwest with sfc low pressure making its way into lower
Michigan by 00Z Thu. The low the lifts NE into/thru New England
thru Wed night/Thursday with its attendant cold front sweeping
thru the local area Thursday morning. Expecting an increase in
PoPs across the NW counties Wed aftn (30-50%), then high chance
to likely PoPs areawide Wed night (40-60%). Chc PoPs (30-50%)
linger into Thursday, especially in the morning across SE areas
while drying out from NW to SE thru the rest of the day. Warm
Wednesday with highs in the 70s. Behind the cold front, cooler
temps are set to arrive next Thu-Sat. Highs Thursday in the 50s
to low 60s. Highs Friday/Saturday in the 40s to low 50s. A quick
moving system may bring another chance of pcpn on Friday.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
A cold front with an associated broken line of showers and
thunderstorms will cross the region later this afternoon allowing
for a period of sub-VFR conditions at all sites. Showers/storms will
enter the region mainly after 19Z and move east across the area,
departing offshore after 00Z. Winds could gust in excess of 50 knots
with the strongest storms. High pressure builds into the region
behind the front Saturday night allowing for a return to VFR
conditions. Gusty NW winds will be possible behind the front,
especially near the coast and at SBY, tonight and into early Sunday.

Outlook: High pressure slides offshore Sunday night into Monday,
followed by weak low pressure Monday night and into Tuesday. This
will bring a chance of rain to the region and the next chance for
sub-VFR conditions. Another cold front will approach the region from
the west on Wednesday.

&&

.MARINE...
Convection ahead of a quick moving cold front will affect the
marine area between 3pm-8pm. Winds will be south 10 to 20 kt
this aftn in advance of the front, generally remaining sub-SCA,
although locally stronger gusts are possible with tstms into the
early evening. Seas are currently running 4-5 ft, and will
increase to 4-6 ft all ocean zones late today into tonight with
the frontal passage. Waves in the Ches Bay will increase to 2-4
ft. The cold front will move off the coast this evening/early
tonight followed by modest CAA and strong pressure rises. NW
winds will average 15-25 kt with gusts to 30 kt and 4-6 ft
seas/3-4 ft waves into Sun morning. Am concerned about brief
strong/gusty winds with the frontal passage this evening as
winds shift to the NW quickly. Will handle this potential with
special marine warnings as necessary. SCA flags are in effect
thru late tonight for the Ches Bay, Sound and Rivers. SCA flags
are in effect for the coastal waters thru Sun morning. The wind
diminishes Sun aftn as high pressure builds into the region.
High pressure quickly pushes offshore Sun night into Mon with
the wind becoming S.

&&

.CLIMATE...
Feb 2017 is shaping up to rank among the warmest on record
given continued warmth over the next week. Daily record highs
are listed below for today and Sat, with the top 3 warmest
February's on record listed below that. Expecting RIC, ORF to be
the 2nd warmest and ECG to be at least into the top 3 warmest. SBY
looks on track to be 4th or 5th warmest.

Daily Record Highs for Saturday 2/25:

        2/25
     ----------
RIC  83 in 1930
ORF  81 in 1930
SBY  80 in 1930
ECG  77 in 1985

Warmest February's on record (average temps):

* RIC: (most likely finish for 2017: 2nd warmest)
  1) 49.9 (1890)
  2) 48.5 (1976)
  3) 48.1 (1884)

* ORF: (most likely finish for 2017: 2nd warmest)
  1) 52.4 (1890)
  2) 50.5 (1909)
  3) 50.1 (1990)

* SBY: (most likely finish for 2017: 4th warmest)
  1) 46.1 (1976)
  2) 45.8 (1984)
  3) 45.7 (1925)

* ECG: (most likely finish for 2017: 3rd warmest)
  1) 52.1 (1990)
  2) 51.8 (1939)
  3) 50.3 (1976)

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 4 AM EST Sunday for ANZ635>638.
     Small Craft Advisory until 6 AM EST Sunday for ANZ630>634.
     Small Craft Advisory until noon EST Sunday for ANZ650-652-654-
     656-658.

&&

SYNOPSIS...BMD
NEAR TERM...BMD
SHORT TERM...BMD
LONG TERM...JDM
AVIATION...AJB
MARINE...JDM
CLIMATE...AKQ
Hazardous weather outlook, Feb 25, 1:35 PM EST, 43 minutes before
Hazardous Weather Outlook
National Weather Service WAKEFIELD VA
135 PM EST Sat Feb 25 2017

MDZ021-VAZ048-060>062-064>069-075>090-092-093-509>525-261845-
Dorchester-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Gloucester-Middlesex-Mathews-Greensville-
Sussex-Surry-James City-Southampton-Isle of Wight-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
135 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon into
early evening. Scattered severe thunderstorms are possible. The main
threats will be damaging winds and possibly large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ022-023-261845-
Wicomico-Somerset-
135 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for southeast Maryland.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this afternoon into
early evening. Scattered severe thunderstorms are possible. The main
threats will be damaging winds and possibly large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ024-025-NCZ012>017-030>032-102-VAZ095>100-261845-
Inland Worcester-Maryland Beaches-Northampton-Hertford-Gates-
Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans-
Eastern Currituck-Norfolk/Portsmouth-Suffolk-Chesapeake-
Virginia Beach-Accomack-
135 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible during the late afternoon and early
evening hours. Some storms may produce strong wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 25, 1:28 PM EST, 50 minutes before
Special Weather Statement
National Weather Service Wakefield VA
128 PM EST SAT FEB 25 2017

VAZ060>062-067>069-251915-
Goochland-Nottoway-Powhatan-Amelia-Cumberland-Prince Edward-
128 PM EST SAT FEB 25 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...PRINCE
EDWARD...NORTHWESTERN NOTTOWAY...SOUTHWESTERN GOOCHLAND...
NORTHWESTERN AMELIA AND WESTERN POWHATAN COUNTIES...

At 128 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Sheppards to near Cullen. Movement
was northeast at 55 mph.

Wind gusts in excess of 30 mph are possible with these storms.

Locations impacted include...
Goochland, Cumberland, Farmville, Crewe, Hampden Sydney, Hampden
Sydney College, Longwood University, Burkeville, Guinea Mills,
Tobaccoville, Darlington Heights, Trenholm, Morven, Lakeside Village,
Macon, Green Bay, Fife, Jetersville, Sunnyside and Rice.

If you see lightning or hear thunder...you are at risk. Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3736 7856 3735 7855 3733 7851 3734 7846
      3762 7826 3771 7822 3780 7791 3776 7789
      3775 7782 3713 7816 3712 7824 3710 7828
      3711 7836 3709 7838 3708 7845 3709 7848
      3713 7851 3715 7855 3714 7858 3717 7863
TIME...MOT...LOC 1828Z 235DEG 49KT 3743 7844 3710 7861

DEROSA
Special weather statement, Feb 25, 2:06 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Wakefield VA
206 PM EST SAT FEB 25 2017

VAZ060-251945-
Prince Edward-
206 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PRINCE EDWARD COUNTY...

At 205 PM EST, a strong thunderstorm was located over Pamplin City,
or 8 miles northeast of Red House, moving northeast at 55 mph.

Wind gusts in excess of 40 mph and half inch hail are possible with
this storm.
. In addition...Rainfall amounts of up to 1 inch are possible with
this storm.

Locations impacted include...
Farmville, Longwood University, Hampden Sydney, Prospect, Darlington
Heights, Kingsville, Tuggle, Elam and Allens Mill.

The strong wind gusts are capable of knocking down tree
limbs...small or weakened trees...and blowing around trash
cans...potted plants...lawn furniture and other light outdoor
objects.

Motorists should use extra caution in the vicinity of this storm. Be
prepared for rapid changes in weather and road conditions. Heavy rain
could cause ponding of water on roads...and possible minor flooding
of ditches and poor drainage areas.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.

LAT...LON 3726 7868 3734 7860 3739 7859 3737 7858
      3737 7857 3733 7851 3733 7849 3734 7847
      3732 7841 3731 7840 3731 7834 3732 7833
      3731 7833 3715 7861 3717 7863 3719 7864
      3720 7869
TIME...MOT...LOC 1905Z 240DEG 49KT 3723 7866

jfoster
Special weather statement, Feb 25, 2:11 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Wakefield VA
211 PM EST SAT FEB 25 2017

VAZ060-066-252000-
Lunenburg-Prince Edward-
211 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PRINCE EDWARD AND
NORTHWESTERN LUNENBURG COUNTIES...

At 210 PM EST, a strong thunderstorm was located over Keysville,
moving northeast at 50 mph.

Wind gusts in excess of 40 mph and half inch hail are possible with
this storm.
. In addition...Rainfall amounts of up to 1 inch are possible with
this storm.

Locations impacted include...
Victoria, Green Bay, Prince Edward Station, Briery, Arvins Store,
Nutbush, Scholfield, Plantersville, Blevins Corner, Pleasant Grove,
Virso, Meherrin, Fort Mitchell, Simplicity, Rubermount, Prince Edward
Lake and Twin Lakes State Park.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs...small or weakened trees...and
blowing around trash cans...potted plants...lawn furniture and other
light outdoor objects.

LAT...LON 3719 7829 3713 7824 3712 7824 3711 7823
      3709 7823 3707 7818 3701 7812 3690 7847
      3692 7849 3707 7844 3709 7846 3709 7849
TIME...MOT...LOC 1910Z 239DEG 49KT 3701 7846

44

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 1:28 PM ESTSpecial Weather StatementAKQCumberland, Goochland, Prince Edward47 min
Feb 25, 1:48 PM ESTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Goochland, Nottoway, Powhatan, Prince Edward42 min
Feb 25, 2:06 PM ESTSpecial Weather StatementAKQPrince Edward39 min
Feb 25, 2:11 PM ESTSpecial Weather StatementAKQLunenburg49 min
Feb 25, 2:28 PM ESTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Goochland, Hanover, Henrico, Powhatan and 1 more47 min
Feb 25, 2:43 PM ESTSpecial Weather StatementAKQGoochland47 min
Feb 25, 2:50 PM ESTSevere Thunderstorm WarningAKQCaroline, Essex, Hanover40 min
Feb 25, 2:51 PM ESTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Dinwiddie, Nottoway39 min
Feb 25, 3:04 PM ESTSpecial Weather StatementAKQLunenburg26 min
Feb 25, 3:05 PM ESTSpecial Weather StatementAKQMecklenburg25 min
Feb 25, 3:13 PM ESTSevere Thunderstorm WarningAKQEssex, Hanover, Henrico, King and Queen, King William, Richmond and 1 more47 min
Feb 25, 3:16 PM ESTSevere Thunderstorm WarningAKQAmelia, Chesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell44 min
Feb 25, 3:17 PM ESTSpecial Weather StatementAKQMecklenburg43 min
Feb 25, 3:27 PM ESTSevere Thunderstorm WarningAKQCaroline, Essex, Richmond, Westmoreland33 min
Feb 25, 3:41 PM ESTSpecial Weather StatementAKQMecklenburg49 min
Feb 25, 3:42 PM ESTSevere Thunderstorm WarningAKQCharles City, Chesterfield, Henrico, New Kent, Prince George, City of Colonial Heights and 1 more48 min
Feb 25, 3:43 PM ESTSevere Thunderstorm WarningAKQBrunswick, Mecklenburg36 min
Feb 25, 3:53 PM ESTTornado WarningAKQCharles City, Chesterfield, Henrico, New Kent, City of Hopewell19 min
Feb 25, 3:57 PM ESTSevere Thunderstorm WarningAKQRichmond, Westmoreland18 min
Feb 25, 4:08 PM ESTTornado WarningAKQWestmoreland22 min
Feb 25, 4:14 PM ESTSevere Thunderstorm WarningAKQCharles City, Gloucester, James City, King and Queen, King William, Middlesex and 1 more46 min
Feb 25, 4:18 PM ESTSpecial Weather StatementAKQDinwiddie, City of Petersburg42 min
Feb 25, 4:22 PM ESTSpecial Weather StatementAKQBrunswick38 min
Feb 25, 4:24 PM ESTSpecial Weather StatementAKQNorthumberland36 min
Feb 25, 4:31 PM ESTSpecial Marine WarningAKQ59 min
Feb 25, 4:39 PM ESTSpecial Weather StatementAKQCharles City, New Kent, Prince George, City of Hopewell, City of Petersburg51 min
Feb 25, 4:42 PM ESTSevere Thunderstorm WarningAKQGloucester, King and Queen, Lancaster, Mathews, Middlesex38 min
Feb 25, 4:48 PM ESTSpecial Weather StatementAKQCharles City, Gloucester, Isle of Wight, James City, Mathews, Prince George and 7 more42 min
Feb 25, 5:14 PM ESTSpecial Marine WarningAKQ2 hr
Feb 25, 5:23 PM ESTSevere Thunderstorm WarningAKQAccomack, Northampton67 min
Feb 25, 5:26 PM ESTSpecial Marine WarningAKQ94 min
Feb 25, 5:36 PM ESTSpecial Weather StatementAKQMathews, York, City of Hampton, City of Newport News, City of Poquoson39 min
Feb 25, 5:45 PM ESTSevere Thunderstorm WarningAKQIsle of Wight, York, City of Hampton, City of Newport News, City of Poquoson30 min
Feb 25, 6:09 PM ESTSpecial Marine WarningAKQ96 min
Feb 25, 6:11 PM ESTSevere Thunderstorm WarningAKQNorthampton37 min
Feb 25, 6:12 PM ESTSpecial Marine WarningAKQ63 min
Feb 25, 6:52 PM ESTSpecial Weather StatementAKQSouthampton, City of Franklin38 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.